# SDR GTIA2023101737544

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 41,893 hours, 18,065 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT IN FLIGHT. PERFORMED ELIMINATION OF ODOR / FUMEA IN COCKPIT / CABIN TURNED OFF PACK 2 - SEEMED TO HELP-REF TSM 05-50-00-810-831-0-A FOUND APU OVER SERVICED DRAINED AND REPLENISHED APU OIL IAW AMM 12-13-49 PERFORMED ECS CLEANING FOR PACK 1 & 2 IAW AMM 21-00-00 R&R RECIRCULATING FILTERS AS PRECAUTIONARY MEASURES IAW AMM 21-21-41 NO ORDER DETECTED AT THIS TIME
